# SDR 2015FA0000329

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: General aviation
- Aircraft: N49KC
- Make and model: Beech 200BEECH
- Aircraft serial: BB318
- Aircraft time: 16,952 hours, 16,645 cycles
- Engine: Pwa PT6A41
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 10162001069
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 16,952 hours, 16,645 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT HORIZONTAL STABILIZER MIDDLE ELEVATOR HINGE LOWER OTBD HINGE CLIP CRACKED, THIS WAS FOUND DURING THE HORIZONTAL STABILIZER ANNUAL INSPECTION.
